# SDR 0121

- Difficulty date: August 16, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N270CW
- Make and model: Cessna 550
- Aircraft serial: 5500570
- Aircraft time: 7,168 hours, 5,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99120754
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS FLYING AT FL39, HEARD AN AIR NOISE NEAR THE CABIN DOOR.  STARTED TO LOOSE PRESSURIZATION.  DECLARED AN EMERGENCY AND DESCENDED TO A SAFE ALTITUDE.  DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  MX DETERMINED THE CABIN DOOR SEAL WAS BAD AND REPLACED WITH NEW, THE AIRCRAFT WAS TEST FLOWN AND FOUND TO BE OK.
